# SDR MASA2019020311706

- Difficulty date: February 3, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N88341
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000563
- Aircraft time: 6,589 hours, 3,810 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT LED NOT BLINKING. PLACED ON MEL.
